Martin Bohner
Martin Bohner
Verified email at mst.edu - Homepage
Title
Cited by
Cited by
Year
Dynamic Equations on Time Scales: An Introduction with Applications
M Bohner, A Peterson
https://books.google.com/books?id=wIDTBwAAQBAJ&lpg=PP1&dq=Dynamic …, 2001
4488*2001
Dynamic Equations on Time Scales
M Bohner, A Peterson
4488*2001
Dynamic equations on time scales: An introduction with applications
M Bohner, AC Peterson
Birkhauser, 2001
4488*2001
Dynamic equations on time scales: An introduction with applications
M Bohner, A Peterson
Springer Science & Business Media, 2001
42562001
Advances in dynamic equations on time scales
M Bohner, AC Peterson
Birkhäuser Boston, 2002
25402002
Advances in Dynamic Equations on Time Scales
A Peterson
Boston, MA: Birkhäuser Boston, 2003
2531*2003
Dynamic equations on time scales: a survey
R Agarwal, M Bohner, D o'Regan, A Peterson
Journal of Computational and Applied Mathematics 141 (1-2), 1-26, 2002
6952002
Basic calculus on time scales and some of its applications
RP Agarwal, M Bohner
Results in Mathematics 35, 3-22, 1999
6151999
Oscillation criteria for second-order nonlinear neutral delay dynamic equations
RP Agarwal, D O'Regan, SH Saker
Journal of Mathematical Analysis and Applications 300 (1), 203-217, 2004
3262004
Discrete oscillation theory
RP Agarwal
Hindawi Publishing Corporation, 2005
3242005
Inequalities on time scales: a survey
R Agarwal, M Bohner, A Peterson
Mathematical Inequalities and Applications 4, 535-558, 2001
3162001
Nonoscillation and oscillation theory for functional differential equations
RP Agarwal, M Bohner, WT Li
CRC Press, 2004
3122004
Sturm-Liouville eigenvalue problems on time scales
RP Agarwal, M Bohner, PJY Wong
Applied Mathematics and Computation 99 (2), 153-166, 1999
2151999
Oscillation of second order nonlinear dynamic equations on time scales
M Bohner, SH Saker
The Rocky Mountain Journal of Mathematics, 1239-1254, 2004
1892004
Existence of periodic solutions in predator–prey and competition dynamic systems
M Bohner, M Fan, J Zhang
Nonlinear Analysis: Real World Applications 7 (5), 1193-1204, 2006
1732006
Linear Hamiltonian difference systems: disconjugacy and Jacobi-type conditions
M Bohner
Journal of Mathematical Analysis and Applications 199 (3), 804-826, 1996
1701996
Calculus of variations on time scales
M Bohner
Dynam. Systems Appl 13 (3-4), 339-349, 2004
1562004
Disconjugacy and transformations for symplectic systems
M Bohner, O Dosly
Rocky Mountain Journal of Mathematics 27, 707-744, 1997
1511997
Some oscillation criteria for first order delay dynamic equations
M Bohner
Far East J. Appl. Math 18 (3), 289-304, 2005
1332005
Impulsive differential equations: periodic solutions and applications
X Li, M Bohner, CK Wang
Automatica 52, 173-178, 2015
1302015
The system can't perform the operation now. Try again later.
Articles 1–20